# SDR USAASB06118

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: BACC45FT105S
- Condition: Faulty
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LGA FLT 1914 - EN ROUTE FROM CLT TO LGA, CREW REPORTED THE CAPTAIN'S NR 2 WINDOW HEAT CONNECTOR EMITS SMOKE WHILE THE SYSTEM IS ON.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT LGA.  MAINTENANCE REMOVED AND REPLACED THE ELECTRICAL CONNECTOR AT THE CAPTAIN'S NR 2 WINDOW.  OPERATIONAL CHECK GOOD PER MM 30-41-00-735-047.
